# SDR KC82006F00001

- Difficulty date: February 27, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Torn
- Location: Oil Filler Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL PRESSURE LOW AFTER TAKEOFF.  AC RETURNED FOR MAINTENANCE.  AFTER ARRIVAL BACK TO THE AIRPORT, THE PILOT FOUND OIL LEAKING FROM COWLING DRAIN, AND OIL LEVEL WAS LOW.  MECHANIC FOUND OIL FILLER CAP SEAL TORN IN HALF.  REPLACED SEAL, SERVICED ENGINE, ENGINE WAS WASHED DOWN, RUN UP, AND LEAK CHECKED SATISFACTORY.  UPON ARRIVAL, ENGINE WAS REINSPECTED FOR LEAKS AND OIL WAS CHECKED WITHOUT ANY DISCREPANCIES NOTED.  ALL WORK PERFORMED IAW MM.  (K)
